# SDR AALA202505055582

- Difficulty date: May 3, 2025
- Submitted: May 5, 2025
- Operation: Air carrier
- Aircraft: N935AN
- Make and model: Boeing 737823
- Aircraft serial: 30081
- Aircraft time: 67,014 hours, 28,439 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Locking Cam
- Condition: Lack Of Lube
- Location: Girt Bar
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: 1R GIRT BAR NEEDS ADJUSTED AS HARD TO ARM. LUBE FLOOR MOUNTED ESCAPE SLIDE BRACKETS,  OPERTIONAL TEST GOOD. PER AMM 20-00-00.
